# SDR 2006FA0001022

- Difficulty date: October 6, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Aircraft: N7SB
- Make and model: Cessna 750
- Aircraft serial: 7500209
- Engine: Allsn AE3007C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13972112
- Part serial: 06016H3711
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WINDSHIELD OUTER PANE FAILED IN FLIGHT.  THE OUTER PANE IS NON STRUCTURAL AND DID NOT EFFECT THE INTEGRITY OF THE PRESSURE VESSEL.  WINDSHIELD WAS SENT TO MFG ENGINEERING FOR FAILURE EVALUATION. (K)
